MathSciNet Relay Station
MathSciNet bibliographic data
MR1729855 47B33 (30D55 47B07)
Choa, Jun Soo; Kim, Hong Oh On function-theoretic conditions characterizing compact composition operators on $H^2$. Proc. Japan Acad. Ser. A Math. Sci. 75 (1999), no. 7, 109–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement